Homogenization in fractional elasticity

Marcus Waurick

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)


In this note we treat the equations of fractional elasticity. After establishing wellposedness, we show a compactness result related to the theory of homogenization. For this, a previous result in (abstract) homogenization theory of evolutionary equations has to be improved. The approach also permits the consideration of nonlocal operators (in time and space).
Original languageEnglish
Pages (from-to)1551-1576
Number of pages26
JournalSIAM Journal on Mathematical Analysis
Issue number2
Publication statusPublished - 10 Apr 2014


  • delay and memory effects
  • fractional derivatives
  • G-convergence
  • homogenization
  • partial differential equations


Dive into the research topics of 'Homogenization in fractional elasticity'. Together they form a unique fingerprint.

Cite this